# SDR ZZDA5324397

- Difficulty date: October 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470AT
- Make and model: Boeing 737284
- Aircraft serial: 21501
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER FLT NR 704 FROM MCO/DAY, THE FORWARD CARGO PIT DOOR WILL NOT OPEN.  THE DOOR HANDLE WILL UNLOCK.  THE MECHANIC AND A RAMP AGENT WERE ABLE TO OPEN THE DOOR ENOUGH TO MOVE THE BAGS OFF THE DOOR ALLOWING IT TO OPEN COMPLETELY.  AFTER THE DOOR WAS OPEN, THE MECHANIC NOTICED THE LOWER FORWARD EDGE SKIN ON THE DOOR BENT UP TO THE RIVET LINE.  THE ACFT WAS UNLOADED AND FERRIED BACK TO MCO FOR REPAIR.  THE ACFT ARRIVED IN MCO WITHOUT INCIDENT.  REMOVED AND REPLACED 7 STRESSED RIVETS ON FORWARD HALF OF THE CARGO DOOR.  REMOVED EXCESSIVE GILL LINER FROM THE FORWARD HINGE POINT.  PERFORMED D1 PENETRANT CHECK ON THE DOOR AND CHECKED GAPS AND RIGGING ON THE DOOR.  NO FAULTS WERE FOUND.  (X)
